MAUDE Adverse Event Report: BLACKSWAN VASCULAR, INC. LAVA-18, 2 ML; Embolization Agent, Vascular

BLACKSWAN VASCULAR, INC. LAVA-18, 2 ML; Embolization Agent, Vascular
Model Number SLLES182
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no death or serious injury in this event, and the potential for serious injury is not clear.The ifu provides instructions for using the syringe but it cannot be confirmed that this event was solely related to user error.This mdr has been filed out of an abundance of caution, as a conservative approach, due to a potential issue with the device.A review of production records shows the batch was manufactured to approved specifications and met all quality assurance criteria.
 
Event or Problem Description
The physician stated he likes the lava product but would prefer a different syringe to deliver the product.The physician stated that the rubber flange on stopper of syringe sticks when trying to administer lava and causes a small jump of plunger when trying to deliver product.It is not as smooth as other products and the physician worries about his control with the lava syringe as the sticking of plunger causes a jump on syringe when trying to deliver the lava.

Brand Name
LAVA-18, 2 ML
Common Device Name
Embolization Agent, Vascular
Manufacturer (Section D)
BLACKSWAN VASCULAR, INC.
709 sandoval way
hayward CA 94544
Manufacturer Contact
melissa sanchez
709 sandoval way
hayward, CA 94544
MDR Report Key22907570
Report Number9710358-2025-00009
Device Sequence Number18120438
Product Code QVG
UDI-Device Identifier00850055697003
UDI-Public(01)00850055697003
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSLLES182
Device Catalogue NumberSA-00536-01
Device Lot Number10853
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown